Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The relationship between homological properties and representation theoretic realization of artin algebras

Author: Osamu Iyama
Journal: Trans. Amer. Math. Soc. 357 (2005), 709-734
MSC (2000): Primary 16E65; Secondary 16G70
Published electronically: July 16, 2004
MathSciNet review: 2095628
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will study the relationship of quite different objects in the theory of artin algebras, namely Auslander-regular rings of global dimension two, torsion theories, $\tau$-categories and almost abelian categories. We will apply our results to characterization problems of Auslander-Reiten quivers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16E65, 16G70

Retrieve articles in all journals with MSC (2000): 16E65, 16G70

Additional Information

Osamu Iyama
Affiliation: Department of Mathematics, Himeji Institute of Technology, Himeji, 671-2201, Japan

PII: S 0002-9947(04)03482-8
Received by editor(s): July 9, 2002
Received by editor(s) in revised form: July 31, 2003
Published electronically: July 16, 2004
Article copyright: © Copyright 2004 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia